Reproducibility

Boylan, John Edward (2016) Reproducibility. IMA Journal of Management Mathematics, 27 (2). pp. 107-108. ISSN 1471-678X

[img]
Preview
PDF (Editorial_on_Reproducibility_v4)
Editorial_on_Reproducibility_v4.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (117kB)
Item Type:
Journal Article
Journal or Publication Title:
IMA Journal of Management Mathematics
Additional Information:
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Management Mathematics following peer review. The definitive publisher-authenticated version John E. Boylan Reproducibility IMA J Management Math 2016 27: 107-108. is available online at: http://imaman.oxfordjournals.org/content/27/2/107
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
78640
Deposited By:
Deposited On:
29 Mar 2016 12:44
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Apr 2020 03:45